# SDR COEA2009080202919

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 25,816 hours, 33,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53370561200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  LEVEL 2 CORROSION / MINOR REPAIR.  EXTERIOR FUSELAGE UPPER GPS ANTENNA MOUNTING DOUBLER BETWEEN FRAMES 17 - 18 HAS LEVEL 2 CORROSION.  REMOVED DOUBLER AND INSTALLED NEW FABRICATED DOUBLER.
